# SDR 2001FA0000571

- Difficulty date: November 16, 2001
- Submitted: November 30, 2001
- Operation: General aviation
- Aircraft: N869CP
- Make and model: Cessna 172R
- Aircraft serial: 17280641
- Engine: Lyc IO360A1A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut Plate
- Part number: MS210783
- Condition: Broken
- Location: Horz Stab
- Part time: 2,355 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, TECHNICIAN FOUND LOWER ELEVATOR STOP NUTPLATE BROKEN AND FIBER LOCK PORTION OF PART SEPARATED FROM THE REST OF NUTPLATE DETAIL REPEATED ELEVATOR CONTACT WITH STOP BOLT WHEN AIRCRAFT IS PARKED AND CONTROL LOCK IS IN, SUCH AS IN WINDY CONDITIONS.(K)
